# SDR SWAA2024021251431

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 17,808 hours, 9,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SERVICE DOOR WILL NOT FULLY CLOSE<[01] ADJUSTED L2 SERVICE DOOR GUIDE ARM; OPS CHECK NORMAL PER AMM 52-13-00
